# SDR GTIA2019060303377

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 51,433 hours, 24,178 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR EXPERIENCED DESENDING THROUGH 7/6000 PRIOR TO LANDING-PERFORMED  TMS 05-50-00.INSPECTED APU ENG 1 + 2 LE LEAKS FOUND. PERFORMED ECS DECONTAMINATION WITH # 1 + 2 ENG IAW AMM 21-00-00-615-001. NO SMELL NOTICED WITH ENG RUN. FOUND APU TO BE THE COUSE OF ODOR. REF LP 240235802
